... swelling in my hands and feet after 2 days. I also just started taking protonix. I also take a very low dose of klonopin. I feel pretty weird. Sort of slow minded tired and dizzy. Is this normal? the swelling and weakness in my hands and feet is strange. Has anyone had this experience?
The feeling of being tired and slow can be a side effect of all three drugs. This is probably something that would go away after taking the medication for 2-3 weeks. The swelling and numbness is another matter. One that you should report to your dr. It could be a side effect of either the Protonix or the Klonopin, but not normally the Dicyclomine. It may be something that he recommends you "wait and watch" or he wants to deal with right away. Either way it's important that you notify your dr tomorrow. I hope this helps answer your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2013 • 7 answers
Updated 25 Oct 2010 • 1 answer
Updated 8 Jan 2012 • 1 answer
Updated 5 Nov 2011 • 2 answers
Updated 24 Dec 2015 • 1 answer